# SDR AALA202211289068

- Difficulty date: November 4, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 62,628 hours, 25,910 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1000901
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON RIB OF LEFT HORIZONTAL STABILIZER LOCATED AT STA 111.10 AND INSPAR RIB. CRACK LENGTH: L= 0.421 INCHES. PERFORMED DOUBLER REPAIR ON INSPAR RIB PER SRM 55-10-09.
